MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VNGD UNV 5IN1 TIB TRL 63/67X10; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal/Polymer

ZIMMER BIOMET, INC. VNGD UNV 5IN1 TIB TRL 63/67X10; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal/Polymer
Catalog Number 32-483820
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a tasp was returned fractured.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5; d4; g3; h2; h4; h6 - visual inspection of the returned device exhibits signs of repeated use and part of the insertion and dovetail feature has fractured off.All pieces were not returned.Measurements taken were conforming.-review of device history records identified no related deviations or anomalies during manufacturing.- this device is used for treatment.- reported event is not related to a combination of products; therefore a compatibility review is not applicable.-review of complaint history identified additional similar complaints for the reported items and no additional complaints for part and lot combinations (for all time).-no medical records were provided.- the lot has been in the field for approximately 6+ years.It is unknown for how many times the device is being used.The root cause can be contributed to normal wear and tear of device.-no corrective actions, preventive actions, or field actions resulted after investigation of this event.Complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VNGD UNV 5IN1 TIB TRL 63/67X10
Common Device Name
Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal/Polymer
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25347068
Report Number0001825034-2026-01507
Device Sequence Number20110073
Product Code JWH
UDI-Device Identifier00880304443853
UDI-Public(01)00880304443853(10)Z19E1279
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113550
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number32-483820
Device Lot NumberZ19E1279
Date Returned to Manufacturer05/11/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date06/01/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown